# SDR 2007UALA02312

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 49,862 hours, 18,308 cycles
- Engine: Pwa PW2037
- System (JASC): 3400 · Navigation System
- Part: Probe
- Condition: Obstructed
- Location: Tat
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO RESTRICTED ENGINE THRUST.   [07-31-07]  ON CLIMBOUT ENGINES PRODUCED ENOUGH THRUST FOR AN APPROX 1000' PER-MIN CLIMB RATE. TRUE AIR TEMP SHOWING +48C ON UPPER EICAS. SHOULD BE ABOUT 12 DEG-C.  TAT PROBE HAD A BIRD STRIKE DURING TAKEOFF AND THE NORMALLY ASPERATED PROBE WAS CLOGGED WITH BIRD REMAINS CAUSING INACCURATE TAT READINGS.  REPLACED TAT PROBE.
